# SDR ASAA2014120309848

- Difficulty date: December 3, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,759 hours, 7,966 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F8PY
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 5,944 hours, 1,878 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF SEEMS TO BE MALFUNCTIONING, NR 2 HF IS CLEAR.  ALL FREQUENCIES USED, TRIED ON NR 1 HF,  VERY POOR QUALITY.  ACFT GROUNDED.  REPLACED NR 1 HF TRANSCEIVER IAW MM 23-11-21/401. OPS GOOD IAW TASK 23-11-00-710-801.
